| Model Number |
MODEL 200 |
| Medical Device Problem Code |
Battery Problem (2885)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
07/16/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
For g4: pma/510(k): premarket submission number not available/not released.Zoll has not received the autopulse nxt battery for investigation.A follow-up report will be submitted if and when the product is returned, and the investigation has been completed.
Event or Problem Description
The customer reported that the autopulse nxt platform (sn (b)(6) failed to turn on after swapping the nxt battery #1 during the patient rescue.After nxt battery #1 was depleted mid-rescue, the crew swapped it with nxt battery #2, but the platform did not power on.The alert yellow triangle indicator was flashing, and no fan sound was heard.No patient data available.The crew was unable to reproduce the issue with their 3 nxt batteries once they returned to the site.It is unknown which of the three nxt batteries was used during the reported event.The nxt platform and batteries were functioning as intended.